# SDR 06FDEA04091

- Difficulty date: November 22, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-203
- Aircraft serial: 343
- Aircraft time: 39,141 hours, 18,988 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FRONT SPAR FWD FACE ENTIRE LENGTH OF RT VERT STAB L/E HAS   CORROSION UNDER NUT PLATES AND FASTENER HOLES.  REMOVED CORROSION FROM RIB12-26 RT CHORD FLANGE CHECKED AND FOUND TO BE IN LIMITS IAW A310/200 SRM'S 51-74-10, 55-31-21.
